Grid interoperability based on a formal design

Farkas, Zoltán (2011) Grid interoperability based on a formal design. JOURNAL OF GRID COMPUTING, 9 (4). pp. 479-499. ISSN 1570-7873

[img] Text
10.10072Fs1072301191988.pdf - Published Version
Restricted to Registered users only

Download (841kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Laboratory of Parallel and Distributed Systems
Depositing User: EPrints Admin
Date Deposited: 11 Dec 2012 16:29
Last Modified: 05 Feb 2014 15:49

Update Item Update Item